Bill Jackson
Bill Jackson
Verified email at qmul.ac.uk
Title
Cited by
Cited by
Year
Connected rigidity matroids and unique realizations of graphs
B Jackson, T Jordán
Journal of Combinatorial Theory, Series B 94 (1), 1-29, 2005
4112005
Toughness and the existence of k‐factors
H Enomoto, B Jackson, P Katerinis, A Saito
Journal of Graph Theory 9 (1), 87-95, 1985
1521985
Shortest coverings of graphs with cycles
JC Bermond, B Jackson, F Jaeger
Journal of Combinatorial Theory, Series B 35 (3), 297-308, 1983
1361983
A zero-free interval for chromatic polynomials of graphs
B Jackson
Combinatorics, Probability and Computing 2 (3), 325-336, 1993
1311993
Hamilton cycles in regular 2-connected graphs
B Jackson
Journal of Combinatorial Theory, Series B 29 (1), 27-46, 1980
1121980
Preserving and increasing local edge-connectivity in mixed graphs
J Bang-Jensen, A Frank, B Jackson
SIAM Journal on Discrete Mathematics 8 (2), 155-178, 1995
861995
Long paths and cycles in oriented graphs
B Jackson
Journal of Graph Theory 5 (2), 145-157, 1981
851981
Globally linked pairs of vertices in equivalent realizations of graphs
B Jackson, T Jordán, Z Szabadka
Discrete & Computational Geometry 35 (3), 493-512, 2006
752006
Zeros of chromatic and flow polynomials of graphs
B Jackson
arXiv preprint math/0205047, 2002
732002
Independence free graphs and vertex connectivity augmentation
B Jackson, T Jordán
Journal of Combinatorial Theory, Series B 94 (1), 31-77, 2005
672005
Notes on the rigidity of graphs
B Jackson
Levico Conference Notes 4, 2007
612007
A note concerning some conjectures on cyclically 4-edge-connected 3-regular graphs
H Fleischner, B Jackson
Graph Theory in Memory of GA Dirac, Ann. Discrete Math 41, 171-178, 1988
561988
Some remarks on Arc‐connectivity, vertex splitting, and orientation in graphs and digraphs
B Jackson
Journal of Graph Theory 12 (3), 429-436, 1988
541988
On circuit covers, circuit decompositions and Euler tours of graphs
B Jackson
Surveys in combinatorics 187, 191-210, 1993
521993
k-walks in graphs
B Jackson, NC Wormald
Australasian Journal of Combinatorics 2, 135-146, 1990
491990
On the linear k-arboricity of cubic graphs
B Jackson, NC Wormald
Discrete Mathematics 162 (1-3), 293-297, 1996
471996
Longest cycles in 3-connected cubic graphs
B Jackson
Journal of Combinatorial Theory, Series B 41 (1), 17-26, 1986
461986
Complex zero-free regions at large| q| for multivariate Tutte polynomials (alias Potts-model partition functions) with general complex edge weights
B Jackson, A Procacci, AD Sokal
Journal of Combinatorial Theory, Series B 103 (1), 21-45, 2013
432013
Graph theoretic techniques in the analysis of uniquely localizable sensor networks
B Jackson, T Jordán
Localization Algorithms and Strategies for Wireless Sensor Networks …, 2009
432009
Augmenting hypergraphs by edges of size two
J Bang-Jensen, B Jackson
Mathematical programming 84 (3), 467-481, 1999
411999
The system can't perform the operation now. Try again later.
Articles 1–20